File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Graceful labeling for mushroom trees

TitleGraceful labeling for mushroom trees
Authors
Keywords05C78
Issue Date2015
Citation
Aequationes mathematicae, 2015, v. 89 n. 719-724 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/202983
ISSN
2019 Impact Factor: 0.851
2015 SCImago Journal Rankings: 0.882
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChan, TLen_US
dc.contributor.authorCheung, WSen_US
dc.contributor.authorNg, TWen_US
dc.date.accessioned2014-09-19T11:06:47Z-
dc.date.available2014-09-19T11:06:47Z-
dc.date.issued2015en_US
dc.identifier.citationAequationes mathematicae, 2015, v. 89 n. 719-724en_US
dc.identifier.issn0001-9054-
dc.identifier.urihttp://hdl.handle.net/10722/202983-
dc.languageengen_US
dc.relation.ispartofAequationes mathematicaeen_US
dc.subject05C78-
dc.titleGraceful labeling for mushroom treesen_US
dc.typeArticleen_US
dc.identifier.emailCheung, WS: wscmath@hku.hken_US
dc.identifier.emailNg, TW: ngtw@hku.hken_US
dc.identifier.authorityNg, TW=rp00768en_US
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1007/s00010-014-0259-5en_US
dc.identifier.scopuseid_2-s2.0-84930382596-
dc.identifier.hkuros236760en_US
dc.identifier.volume89-
dc.identifier.spage719-
dc.identifier.epage724-
dc.identifier.eissn1420-8903-
dc.identifier.isiWOS:000355656500023-
dc.identifier.issnl0001-9054-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats